# SDR UALA2012101005746

- Difficulty date: October 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 59,126 hours, 33,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSE SKIN IS DENTED AT STA 927 BETWEEN STR 19L AND 20L.  INSPECTED DENT EXTERNALLY AND INTERNALLY NO OTHER DAMAGE NOTED, NO CRACKS FOUND WITH HFEC. PER MM 51-00-99 D DENT IS CRACK FREE AND IS WITHIN LIMITS OF MM 51-00-99 FOR CONTINUED SERVICE WITHOUT FURTHER ACTION.
